# SDR AALA20021746

- Difficulty date: November 15, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO CRACKS ON BELL FRAME STATION 1174, L6L.  INSTALLED DOUBLER, STOP DRILLED CRACKS PER 53-10-00-30.  (M)
